# SDR 97FDEA00567

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65453132
- Condition: Cracked
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVEN EACH CRACKED STRINGER CLIPS BS 1050 AT STR 6L, 5L, 4L, 3L, 2L, 5R, 3R.  *S/D*   REPLACED 7 EACH STRINGER CLIPS, BS 1050, STR 6L, 5L, 4L, 3L, 2L, 5R AND 3R PER FED-EX SRM 51-30-2.
